# SDR AALA20020413

- Difficulty date: March 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN DENTED FROM INSIDE STATION 584 APPROX 2 INCHES ABOVE LONGERON 25L.  INSTALLED DOUBLER PER SRM 53-04 FIG 38 PAGE 218H.  (M)
